DOI 10.5863/1551-6776-27.6.564
Serotonin Syndrome in an Infant Associated With Linezolid and Opioid Use.
Аннотация
Most reported cases of serotonin syndrome involve either a selective serotonin reuptake inhibitor (SSRI) or monoamine oxidase inhibitors (MAOI) and at least 1 other serotonergic medication or exposure to a single serotonin-augmenting drug. This case report describes serotonin syndrome occurring in association with the concomitant use of the antibiotic linezolid and opioids, specifically methadone, in a pediatric intensive care unit patient. The patient developed hyperpyrexia, muscle rigidity, clonus, and multiorgan dysfunction within 48 hours of receiving linezolid while concurrently on methadone. This drug-drug interaction is a rare cause of serotonin syndrome that has only been described 1 other time in the adult literature. This report raises awareness of this rare but serious and potentially lethal complication of serotonin syndrome associated with concomitant linezolid and opioid use. Timely consideration of the diagnosis in the setting of hyperpyrexia can facilitate prompt initiation of targeted therapies to prevent sequela.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.